# SDR 96ZZZX5490

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6110T
- Make and model: Cessna R182
- Aircraft serial: R18201906
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pivot Assy
- Part number: 22411027
- Condition: Cracked
- Location: Lt Mlg
- Part time: 4,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT ASSY CRACKED UNDER INBOARD PRESSED-ON BEARING.  BRAKE HYD FLUID LEAKS FROM CRACK INTO SECTOR GEAR HOUSING.  SYMPTOMS ARE A RECURRING SPONGY BRAKE.  SECOND TIME THIS CRACK HAS OCCURRED ON ONE OF THESE PIVOT ASSYS.  BOTH IN SAME PLACE.  THIS FORM WAS SUBMITTED ON PREVIOUS OCCASION.
